extremely irritable .

Discussion in 'Therapy and Medication' started by acecoffee, May 31, 2012.

  1. acecoffee

    acecoffee Active Member

    i am normally a very calm and quiet person that dont get angry at all ,my friend is often shock by my reaction when i m suppose to be angry but i m not because i can always understand why does people behave the way they do.

    i changed my anti depressent (mirtazapine ) and put on anti psychotic (quetiapine ) at the same time .
    but now i am extremely irritable . anything could set me off .
    i would call people really nasty name when they annoyed me for often a very small matter that i know wouldnt bother me at all before . for example , my sister put one of her clothes into my closest and i shout at her , calling her a 'good for nothing BXXXX' i would said stuff really loud , almost like shouting when people disagree with me .

    i m still extremely depressed as well as hearing the voice ,i m still on quite a low dose on both of those med . 30mg on mirtazapine and 50 mg on quetiapine . my GP suggested that it will get better when my body is used to the med .

    i also notice my OCD symptom seems to get worse (i was diagnosis with OCD at one stage but got better ) ,i spend 2-3 hours writing 1 page of information constantly rewrite stuff that i think is not 'on the line' or not neat or when i made a small mistick and i start to take a more bath again ......i dont know if it is because my depression worsen or if it is the med.

    even if it is cause of the meds i dont know if it is because of the quetiapine or mirtazapine . i been on 25mg quetiapine before but only for a very short time it didnt cause any effect other then drowsiness before i believed it is part of the plan my social worker and dr was plotting against me , i dont have problem with drowsiness now this time .

    i dont want to waste my time going on other medication but in the same time i dont want to constantly start shouting at people or getting annoyed by extremely small thing , it is something i m not used to and i often feel extremely awkward and embrassed afterward as well as feeling extremely guilty for upsetting those who care more .
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    If you remain irritable on the medication then for sure hun talk to your doctor ok seriqual has a sedative effect but starting on a new med and coming off another can cause mood upsets Please keep in touch with your doc ok especially if things get worse hugs
     
  3. Mr Stewart

    Mr Stewart Well-Known Member

    hmm, the mirtazapine is probably your culprit there. The switch from one anti depressant to another and the addition of Seroquel on top of that is a lot change for your body to adapt to. As total eclipse suggests, maybe feel it out for a couple more days, if it's not getting better then head in to doctors and have a chat.

    good luck with this and hang in there. I know how you feel, I had similar agitated reaction to sertraline.
     
  4. acecoffee

    acecoffee Active Member

    i had spoke to my dr ,but i dont think she is really listening , she was changing my prescription record on the computer while i tell her about it .
    she then say that i m getting irritable and angry mean i am getting better without knowing or feeling it .

    i dont get how does that work . anyone have any idea ?
     
  5. Mr Stewart

    Mr Stewart Well-Known Member

    that doesn't sound right to me. If this gets to a point where you can't stand it anymore, you can always go to a walk-in clinic or even the ER to have another doctor reevaluate your meds.